sexologist-icon
Low sex drive and arousal
From last 2 years i was having depression n bipolar disorder. Got treated from last one year. Now mental health is fine. But having sexual dysfunction i.e very low sex drive and arousal. Consulted one dr on another app he recommended 5 tests including testosterone free serum. But now he is not responding. Other tests seems fine but concerned with testosterone level its 9.9 pg/ml. Please suggest how to increase sex drive and better erection
51 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Hello, All your above mentioned issues are in a way related to each other. I also believe you have been Masturbating in your past as well. When a person is not able to perform he seem to lose interest in having sex as even after he performing the act he is not personally satisfied. Same is the case with you. Though you doing it but after the act you personally not satisfied with your performance due to your Erectile dysfunction issue and premature ejaculation issue. It is observed that almost all patients that suffer from erectile dysfunction also face timing issues i.e. premature ejaculation (when you don't have control over ejaculation also called early ejaculation). Premature ejaculation is when a person gets a discharge in 1 minute or less after penetration or any other sexual activity.  PE might not be a cause for your worry. It can be frustrating if it makes sex less enjoyable and impacts relationships. But if it happens often and causes problems like you fail to get another erection then it's time to see a sexologist. Since an erection goes away after ejaculation, it is difficult to know if the problem is Premature ejaculation or Erectile Dysfunction. However there are medications and treatment available to resolve your issue. Rest assured your problem can be resolved.
Next Steps
If you genuinely interested in getting your issue resolved then you can contact me (9224582o33) or meet in person. Would be happy to help you. Website Link - https://www.drfayyazsexologyclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, there can be many reasons for the problem... More information is needed to evaluate your problem with a suitable solution.. I am suggesting you some ayurvedic medicines. Take Aswagandhadi churan half teaspoon in the morning & in the night. Take Capsule SHILAJIT one in the morning and one in the night, Take tablet manmath Ras one in the morning and one in the night. Take tablet Pushp dhanva Ras one in the morning and one in the night. And take tablet Sidh makardhwaj Vati with gold, one in the morning and one in the night after food. All the above preferably with hot milk or with water Also apply and message Shri Gopal tail on your penis three times a week for 2 to 4 minutes. Avoid junk food, oily and spicier food, alcohol, tobacco, tension and anxiety. Start doing brisk walk or running or cardio exercises for at least 30 min a day. Start doing yoga, pranayama, meditation, Vajroli mudra. Ashwini mudra, kegel exercise for at least 30 min a day. Start taking hot milk twice a day. 2-3 dates in the morning and in the night with milk. Do all the above suggested treatment for 3 months and see the results. If you don't get satisfactory results then please go to your family doctor or a good sexologist. You can also contact me on my private chat or directly in my clinic. We can send you the medicines by courier. My website: www.kayakalpinternational.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Most likely, drug-induced sexual dysfunction needs rationalization of medication. Share medication you are taking currently.
Next Steps
contact on practo for consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult me online for for discussion and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.